Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had frequent urination. Given antibiotics. No STD. Have red spots on penis and smegma. Cause?

hello, i have been experiencing frequent urination for about 4 months now however no burning or itchiness. The urine that would come out was dark yellow. I have since noticing seen a doctor and have now been on antibiotics for about 5 weeks. the frequency has slightly gone down and the colour has improved. The doctor thinks it may be prostatitis but isnt sure. I have had blood and urine tests done that cleared me from sexually transmitted diseases. I now have started to notice that i have a few red spots on my penis and also smegma has been occurring. I am a very clean person so i dont think its because of hygiene issues. Do you have any suggestions as to what i could be suffering from or what the cause of the spots and smegma is?
Wed, 10 Jul 2013
Report Abuse
General & Family Physician 's  Response
Welcome to HCM.
Red spots suggest some inflammation,infection.
It might be due to drug reaction because some drugs shows reaction on penis(drug deposition).
So confirm with your doctor for further management.
Otherwise you can apply local anti bacterial,anti fungal cream.
Go for CBC,URINE,USG abdomen,prostate for confirm the diagnosis.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prostatitis


Had frequent urination. Given antibiotics. No STD. Have red spots on penis and smegma. Cause?

Welcome to HCM. Red spots suggest some inflammation,infection. It might be due to drug reaction because some drugs shows reaction on penis(drug deposition). So confirm with your doctor for further management. Otherwise you can apply local anti bacterial,anti fungal cream. Go for CBC,URINE,USG abdomen,prostate for confirm the diagnosis.